# SDR REXA2016020500223

- Difficulty date: February 5, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY SEAT TRACK ON RBL 9, FS 559+112 - 574 IS CORRODED.  REMOVED UNSERVICEABLE & INSTALLED SERVICEABLE SEAT TARCKS IN CARGO AREA IAW AMM 53-00-49-000-801 & AMM 53-00-49-400-801.
